# SDR ABXA20251113298

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,471 hours, 28,290 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hot Start
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG ABORTED ENG START DURING TAXI OUT,BECAUSE OF HOT START. EXCEEDED LIMITS FOR 1 SEC. UP TO 539 DEGREES.A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C. MTX PERFORMED A SECOND  TIME R ENG START. EGT READING 279 REF FIM 71-08 TASK 816. NO FURTHER MX ACTION NEEDED. AMENDED ALSO WHILE IN GATE A FLAP / SLAT ELEC.MEASSAGE APPEARED.MTX  PERFORMED FIM TASK FLAP SLAT ELEC UNIT REF FIM 27-51 TASK 836 OPS CK OK MESSAGE CLEARED. AIRCRAFT RETURNED TO SERVICE.AND DEPARTED
